Jeremy Lovejoy
Jeremy Lovejoy
Zugehörigkeit unbekannt
Bestätigte E-Mail-Adresse bei berkeley.edu
Titel
Zitiert von
Zitiert von
Jahr
Overpartitions
S Corteel, J Lovejoy
Transactions of the American Mathematical Society 356 (4), 1623-1635, 2004
2992004
Gordon's theorem for overpartitions
J Lovejoy
Journal of Combinatorial Theory, Series A 103 (2), 393-401, 2003
882003
Overpartition theorems of the Rogers–Ramanujan type
J Lovejoy
Journal of the London Mathematical Society 69 (3), 562-574, 2004
682004
Overpartitions and real quadratic fields
J Lovejoy
Journal of Number Theory 106 (1), 178, 2004
592004
Rank and conjugation for the Frobenius representation of an overpartition
J Lovejoy
Annals of Combinatorics 9 (3), 321-334, 2005
582005
Rank and crank moments for overpartitions
K Bringmann, J Lovejoy, R Osburn
Journal of Number Theory 129 (7), 1758-1772, 2009
552009
Rank and congruences for overpartition pairs
K Bringmann, J Lovejoy
International Journal of Number Theory 4 (02), 303-322, 2008
482008
Frobenius partitions and the combinatorics of Ramanujan's 1ψ1 summation
S Corteel, J Lovejoy
Journal of Combinatorial Theory, Series A 97 (1), 177-183, 2002
462002
Rank differences for overpartitions
J Lovejoy, R Osburn
The Quarterly Journal of Mathematics 59 (2), 257-273, 2008
432008
-rank differences for partitions without repeated odd parts
J Lovejoy, R Osburn
Journal de théorie des nombres de Bordeaux 21 (2), 313-334, 2009
412009
Dyson's rank, overpartitions, and weak Maass forms
K Bringmann, J Lovejoy
International Mathematics Research Notices 2007, 2007
412007
Automorphic properties of generating functions for generalized rank moments and Durfee symbols
K Bringmann, J Lovejoy, R Osburn
International Mathematics Research Notices 2010 (2), 238-260, 2010
402010
Overpartitions and class numbers of binary quadratic forms
K Bringmann, J Lovejoy
Proceedings of the National Academy of Sciences 106 (14), 5513-5516, 2009
382009
Rank and conjugation for a second Frobenius representation of an overpartition
J Lovejoy
Annals of Combinatorics 12 (1), 101-113, 2008
352008
Ramanujan-type congruences for three colored Frobenius partitions
J Lovejoy
Journal of Number Theory 85 (2), 283-290, 2000
342000
Divisibility and distribution of partitions into distinct parts
J Lovejoy
Advances in Mathematics 158 (2), 253-263, 2001
332001
3-regular partitions and a modular K3 surface
J Lovejoy, D Penniston
Contemporary Mathematics 291, 177-182, 2001
332001
The arithmetic of partitions into distinct parts
Y Ahlgren, J Lovejoy
MATHEMATIKA-LONDON- 48 (1/2; ISSU 95/96), 203-212, 2001
322001
Overpartition pairs
J Lovejoy
Annales de l'institut Fourier 56 (3), 781-794, 2006
272006
On the modularity of the unified WRT invariants of certain Seifert manifolds
K Bringmann, K Hikami, J Lovejoy
Advances in Applied Mathematics 46 (1-4), 86-93, 2011
262011
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20